# SDR 03FDEA02053

- Difficulty date: December 4, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310
- Aircraft serial: 539
- Aircraft time: 26,563 hours, 6,520 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O IN CDG DUE TO NR 1 IDG HIGH OIL TEMP ALERT. DISCONNECTED PER MAINT & DEFERRED PER MEL.  GEN NR 1 INOP.  APU GEN MUST BE USED TO POWER AFFECTED BUSS THROUGHOUT FLT.  VERIFY & RECORD IN AML/EAML THAT OIL QTY  OF IDG IN DISCONNECT MODE, REMAINING OPERATIVE IDG, & APU GEN ARE CHECKED ONCE EACH FLT DAY.  DUE TO IDG
